# SDR MALA954663

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT FLAP INBOARD ACTUATOR RIB WAS FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY INSTALLING DOUBLER IAW FAC SRM 51-00-00, 57-90-10, REPAIR NR 11, AND LAR 95-MALA-254.  (M)
